Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Commutativity of unbounded representations

Author: Schōichi Ōta
Journal: Proc. Amer. Math. Soc. 117 (1993), 1051-1056
MSC: Primary 46K10; Secondary 47D40
MathSciNet review: 1145950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of commutativity for unbounded representations of a $ {\ast}$-algebra, and we study integrable or selfadjoint extensions, with a condition of the commutativity, of a representation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K10, 47D40

Retrieve articles in all journals with MSC: 46K10, 47D40

Additional Information

PII: S 0002-9939(1993)1145950-2
Keywords: Unbounded representation, strong commutativity, commuting extension, induced representation
Article copyright: © Copyright 1993 American Mathematical Society